Modulational instability of two-transverse-dimensional surface polariton waves in nonlinear dielectric waveguides

J. V. Moloney

Research output: Contribution to journalArticle

Abstract

It is predicted and confirmed numerically that the nonlinear stationary waves on the surface polariton branch of a thin-film dielectric waveguide are unstable to transverse spatial fluctuations in the dimension parallel to the confining layers. Bounded waves whose peaks are located within the linear thin-film guiding layer show behavior in qualitative agreement with that of earlier studies on the two-dimensional propagation problem. © 1987 The American Physical Society.

Original languageEnglish
Pages (from-to)4563-4566
Number of pages4
JournalPhysical Review A
Volume36
Issue number9
DOIs
Publication statusPublished - 1987

Fingerprint Dive into the research topics of 'Modulational instability of two-transverse-dimensional surface polariton waves in nonlinear dielectric waveguides'. Together they form a unique fingerprint.

  • Cite this